An axisymmetric Neumann potential problem for the circular annulus

E. N. Mastrojannis*, T. Mura, L. M. Keer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we consider an axisymmetric three-part mixed boundary value problem wherein a Neumann condition is prescribed over a plane circular annulus and over the remainder of the plane of the annulus Dirichlet conditions are imposed. The problem is reduced to a problem of solving an infinite system of algebraic equations. Expressions are derived for the quantities of interest and some numerical results are given.

Original languageEnglish (US)
Pages (from-to)365-368
Number of pages4
JournalComputers and Structures
Volume18
Issue number2
DOIs
StatePublished - 1984

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Modeling and Simulation
  • Materials Science(all)
  • Mechanical Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'An axisymmetric Neumann potential problem for the circular annulus'. Together they form a unique fingerprint.

Cite this